# SDR CALA2023013000263

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 86,535 hours, 34,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5348008224700
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR68 WEB HORIZONTAL FLANGE AND INNER CAP AT DOOR STOP #1 HAS A CRACK INDICATION.  ACCOMPLISH E AND INNER CAP FILLET RADIUS PER PART 2A OF THE LATEST REVISION NSPECTIONS NOT TO EXCEED 19,700 TFC, THEREAFTER. INITIAL INSPECTION AT RH FR68 STR22 REPAIR PART HORIZONTAL FLANG OF ECRA 5341-01364 ON OR BEFORE 54,099 TFC. ACCOMPLISH REPEAT I REPAIRED FR68 WEB HORIZONTAL FLANGE AND INNER CAP AT DOOR STOP # 1 IAW ECRA 5341-01364. REF LCQ NR 9290113. REPAIR IS A CAT B, IN INTERIM REPAIR PERFORMED PER PART 1  OF ECRA 5341-01364. PER PAR TOMC-APPROVAL FROM SC1ELBYC COMMENT T 1 STEP 2-ACCOMPLISH INITIAL INSPECTION AT RH FR68 STR22 REPAIR PART HORIZONTAL FLANGE AND INNER CAP FILLET RADIUS PER PART 2A OF THE LATEST REVISION OF EC/RA 5341-01364 ON OR BEFORE 54,099 T OTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS NOT T O EXCEED 19,700 AIRCRAFT FLIGHT CYCLES, THEREAFTER.
